MAUDE Adverse Event Report: 3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's demographic: no information was provided.Reporter's occupation was not provided.The sample was not returned for evaluation.3m is unable to verify the break and identify exact location and root cause without the sample.3m will continue to monitor.
 
Event or Problem Description
A hospital alleged a 3m¿ ranger¿ high flow disposable set (model 24365) broke after set up.Location of the break was not available.No patient or staff injury was reported.No additional information was provided.

Brand Name
3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul, mn
MDR Report Key10272967
Report Number2110898-2020-00033
Device Sequence Number19033448
Product Code BSB
UDI-Device Identifier00707387781460
UDI-Public00707387781460
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2022
Device Model NumberN/A
Device Catalogue Number24365
Device Lot NumberHW8442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1